I attempted suicide for the fourth time in my life around two weeks ago. I took about half a bottle of ibprofen, fourth a bottle of extra strength tylenol, a random amount of sleeping pills, and some pills I don't know the description of. Washed it down with alcohol. After some time I passed out, and against my will woke up in the middle of the night puking every 10 minutes for maybe 5 or 6 hours.... I puked death from myself involuntarily.
Anyway~ What are the effects of this? My body is ****** up because of all the grotesque things I do to it, so I can't tell what effect is from what cause. Any response is appreciated.
Did you see a doctor or anyone to see what damage may have been caused. Sorry you are feeling so bad, do you recieve therapy of any kind? You really need to see someone about what is causing you to feel so bad.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.